# SDR CA090423007

- Difficulty date: April 18, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 9,236 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 1677D000002
- Condition: Seized
- Location: Ecs
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED LOUD GRINDING AT CRUISE, SUSPECTED ECS TURBINE. INSP REVEALED ECS TURBINE SEIZED, UNABLE TO TURN. NO VISUAL EXTERNAL INDICATION ON TURBINE OR EXTERIOR OF ASSY. NO FOD FOUND. REFRIGERATION ASSY TO BE REPLACED.
